Mathematical Research Letters

Volume 23 (2016)

Number 2

A Ricci flow proof of a result by Gromov on lower bounds for scalar curvature

Pages: 325 – 337

DOI: http://dx.doi.org/10.4310/MRL.2016.v23.n2.a2

Author

Richard H. Bamler (Department of Mathematics, University of California at Berkeley)

Abstract

In this note we re-prove a theorem of Gromov using Ricci flow. The theorem states that a possibly non-constant, lower bound on the scalar curvature is stable under $C^0$-convergence of the metric.

Full Text (PDF format)